# SDR COMA0760034

- Difficulty date: January 20, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 17,546 hours, 15,097 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0889B
- Condition: Faulty
- Location: T/E Flap
- Part time: 17,632 hours, 15,285 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLIGHT 5168 - FLAPS FAIL MESSAGE WHEN SELECTING 30 DEGREES.  FAILED AT 20 DEGREES.  REMOVED AND REPLACED RIGHT BPSU.
